Oscillation of fourth-order nonlinear neutral delay dynamic equations


Grace S. R. , Zafer A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.2, pp.331-339, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2015
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.331-339

Abstract

In this work we establish some new sufficient conditions for oscillation of fourth-order nonlinear neutral delay dynamic equations of the form (a(t)([x(t) - p(t) x(h(t))](Delta Delta Delta))(alpha))(Delta) + q(t)x(beta)(g(t)) = 0, t is an element of [t(0),infinity) T, where alpha and beta are quotients of positive odd integers with beta <= alpha.